Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from seizures, losing balance. Diagnosed has Hyperactive and ADHD child. Best medication for Seizures?

Hi ! , I am Suresh and residing in Hyderabad. My son , Mr. Anurag, now aged 21 years, was initially diagnosed as a hyperactive and ADHD child and was put on psychotropic drugs for over a decade. In 2006 he had seizures for the first time and from thereon he started losing his balance and eye to eye contact . Thereafter every year he is having seizures and two months back he developed refractory seizures and admitted in hospital. He is on continuous medication for controlling the seizures - like eptoin , tegretol, etc. His MRI states diffused cerebral atrophy . he continues to have mid seizures / jerks , continuous UTI , as he put on cathetar for past 2 years. Pls advise best course of treatment such that he will be free from the above. My contact no: 0000 and email id YYYY@YYYY . Regards. Suresh Deshpande.
Asked On : Sat, 22 Dec 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Suresh Deshpande
As your child is having ADHD and recurrent seizures you should be in regular follow up with a neurophysician in order to give the proper anticonvulsant therapy as your child require multiple drugs and the monitoring of seizure frequency and for the adjusting their dosages and for doing any changes in medication and fixing up the suitable anticonvulsant drugs for your child.
Answered: Thu, 27 Dec 2012
I find this answer helpful
  User's Response
Suresh g, My daughter is also suffering with almost same problem, if u find any cure please also let me know at Thanks
Answered: Sun, 30 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor